# SDR VQI2012F00003

- Difficulty date: December 22, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: D5211072220000
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE FLIGHT, DURING THE TURN, IT WAS NOTED THAT THE L1 DOOR WOULD NOT REMAIN LOCKED OPEN.  MX WAS AT THE STATION AND FOUND THE GUIDE AND BUSHING OUT OF POSITION, REF AIPC 52-11-01-09D, ITEMS 240 AND 260.  THE 2 PARTS WERE RE-INSERTED AND THE DOOR UNLOCKING MECHANISM CHECKED OK IAW AMM 52-11-00-06.  THE ACFT INCURRED A 22 MINUTE DELAY.  NO FURTHER ISSUES WITH THIS SYS HAVE BEEN REPORTED.
